# SDR CALA0300532

- Difficulty date: September 17, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- Aircraft time: 53,845 hours, 30,957 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE INNER RELEASE HANDLE REQUIRED EXCESSIVE FORCE TO PULL.  THE TAIL CONE CABLE WAS ADJUSTED, CLEANED AND LUBRICATED IAW MM 53-53-00.  AN OPERATIONAL CHECK WAS GOOD.
